MathSciNet Relay Station
MathSciNet bibliographic data
MR259734 (41 #4367) 50.40 (52.00)
Andreev, E. M. Convex polyhedra in Lobačevskiĭ spaces. (Russian) Mat. Sb. (N.S.) 81 (123) 1970 445–478.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement